Bulletin of the American Mathematical Society

Algebraic groups with square-integrable representations

Nguyen Huu Anh

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 539-542.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535537

Mathematical Reviews number (MathSciNet)
MR0340482

Zentralblatt MATH identifier
0306.22011

Subjects
Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}
Secondary: 43A80: Analysis on other specific Lie groups [See also 22Exx]

Citation

Nguyen Huu Anh. Algebraic groups with square-integrable representations. Bull. Amer. Math. Soc. 80 (1974), no. 3, 539--542. https://projecteuclid.org/euclid.bams/1183535537


Export citation

References

  • 1. N. H. Anh, Prehomogeneous vector space defined by a semi-simple algebraic group, Bull. Amer. Math. Soc. (to appear).
  • 2. Harish-Chandra, The discrete series for semi-simple Lie groups. II. Explicit determination of the characters, Acta Math. 116 (1966), 1-111. MR 36 #2745.
  • 3. Harish-Chandra, Invariant eigendistributions on a semi-simple Lie group, Trans. Amer. Math. Soc. 119 (1965), 457-508. MR 31 #4862d.
  • 4. J. Dixmier, Représentations induites holomorphes des groupes résolubles algébriques, Bull. Soc. Math. France 94 (1966), 181-206. MR 34 #7724.
  • 5. G. W. Mackey, Unitary representations of group extensions. I, Acta Math. 99 (1958), 265-311. MR 20 #4789.
  • 6. J. A. Wolf and C. C. Moore, Square-integrable representations of nilpotent groups, Proc. Sympos. Pure Math., vol. 26, Amer. Math. Soc. Providence, R.I., 1973, pp. 239-244.
  • 7. L. Pukánszky, Leçon sur les représentations des groupes, Monographies de la Société Mathématique de France, no. 2, Dunod, Paris, 1967. MR 36 #311.